Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Noticed bruises on legs, knees, feet and thighs. Cause?

At my job I stand for long periods of time, usually 6-8 hours with little or no time to sit. I noticed recently that once I am home I have bruises on my legs behind my knees, below my knees, accasionaly on my feet and on my upper thighs and was wondering what this could be? I dont bump into anything or hit anything when they occur.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
hi hailey,
since your job is for standing long hours you should see whether it is actual bruising or dilated veins...this condition is known as varicose veins and seen in people who have long hours of standing work...i would advice you to get a venous doppler done and show to a surgeon. he would perform few clinical test like trendelberg's test which would confirm the diagnosis...if its varicose veins then the surgeon would advice you for an operation.
hope my answer is satisfactory to you
thank you
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor